MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS 10Fore¿; Angiography/Angioplasty Kit

MERIT MEDICAL SYSTEMS 10Fore¿; Angiography/Angioplasty Kit
Catalog Number MAPTEN42
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
10Fore¿
Common Device Name
Angiography/Angioplasty Kit
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
1600 w merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50794590
Report Number1721504-2026-00457
Device Sequence Number16079712
Product Code OEQ
UDI-Device Identifier00884450832509
UDI-Public00884450832509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMAPTEN42
Device Lot NumberH3290146S1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown